Exercise & Fitness Community
Dizziness and light headed
About This Community:

This patient support community is for discussions relating to fitness, aerobics, exercise, pilates, sports, and yoga.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dizziness and light headed

I've been a walker on and off for 20 years. This past year I started walking more 3-5 miles 3-4 days per week. I was fairly consistent up until the first week of Dec when I had a major abdominal surgery. After 7 weeks of recovery I joined a gym (I've been about 40-50 lbs overweight since high school, and am her serious finally about my complete health). The first week, I walked 3 days at about 3.6-3.8 mph for up to 3 miles. Week 2 took speed up to 4.0. Last Fri, I did 5 miles and took speed gradually up to 4.4 and threw in a 5 min jog at 5.0. Also, for the past few weeks I have made pretty considerable diet changes - cut back on starches, added lean protein and fruit. I still splurge a little on the weekends. Anyway, I started getting dizzy spells when I lay down. I also feel a little light headed from time to time during the day. Dizziness and light headed was has been happening for 4 days. I started to get a severe headache on Tuesday as well. I took some migraine type pain reliever and caught it early enough. I don't typically get migraines.
What I'm wondering is if the dizziness may be simply related to the somewhat drastic change in lifestyle with low cal, low fat diet and exercise? Has anyone else experienced anything similar?
3 Comments Post a Comment
Blank
1236893_tn?1394988190
I suggest you see a Neurologist! It could be anything from Vertigo to your blood pressure. Get it checked first!!
Blank
Avatar_m_tn
I have been to every specialist and none can tell me why I get dizzy.  I cannot walk from my car to a department store without getting dizzy and afraid I am going to fall.  Therefore, walk with a cane.  I think it is medication but no doctor I've been to seems to want to address that possibility.  Life changing problem
Blank
Avatar_f_tn
Hello sugar512,

Some medication have dizziness as a possible side effect. I have occasional bouts of dizziness myself. I've heard that this can also be caused by an inner ear imbalance. My doctor says I have a certain kind
of vertigo. I can't remember the name of it at the moment. It's a good
idea you have a can as added security. My mom takes medication
where dizziness is listed as a possible side effect. Sometimes when I
don't drink enough water, I get a little light headed too. I just remembered
the type of vertigo I have. It's called beneign vertigo. Sometimes I get
a little dizzy when I am sitting and I get up too fast. I hope one day soon
you will find the cause of your dizziness. I hope you find my suggestions
helpful.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Exercise & Fitness Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Healthy Living Answerers
1236893_tn?1394988190
Blank
gymdandee
NJ
Avatar_f_tn
Blank
Anne35
7398518_tn?1395637211
Blank
maicap22
Davao City, Philippines
7052037_tn?1389031509
Blank
Prizefighter
Atlanta, GA
Avatar_f_tn
Blank
rchocolate
6896476_tn?1386861924
Blank
jenny3333
Philippines